# SDR SWAA2012110609130

- Difficulty date: November 1, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 21,671 hours, 12,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT GALLEY SERVICE DOOR AREA EXTERNAL EMERGENCY EVAC SLIDE LIGHT LENS DIRTY.  CLEANED LENS IAW MM.
